Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On uniform distribution and the density of sum sets


Author: Bodo Volkmann
Journal: Proc. Amer. Math. Soc. 8 (1957), 130-136
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090618-5
MathSciNet review: 0090618
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, The measure-theoretic approach to density, Amer. J. Math. vol. 68 (1946) pp. 560-580. MR 0018196 (8:255f)
  • [2] L. P. Cheo, A remark on the $ \alpha + \beta $-theorem, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 175-177. MR 0047070 (13:823b)
  • [3] M. Kneser, Abschätzung der asymptotischen Dichte von Summenmengen, Math. Zeit. vol. 58 (1953) pp. 459-484. MR 0056632 (15:104c)
  • [4] B. Lepson, Certain best results in the theory of Schnirelmann density, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 592-594. MR 0038367 (12:392h)
  • [5] A. M. Macbeath, On measure of sum sets. II. The sum theorem for the torus, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 40-43. MR 0056670 (15:110a)
  • [6] B. Volkmann, Über Klassen von Mengen natürlicher Zahlen, J. Reine Angew. Math. vol. 190 (1952) pp. 199-230. MR 0056038 (15:15e)
  • [7] H. Weyl, Über die Gleichverteilung von Zahlen $ \bmod 1$, Math. Ann. vol. 77 (1916) pp. 313-352. MR 1511862

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090618-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society